# SDR HALA2011020200080

- Difficulty date: February 2, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- Engine: Ge CF680A2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR STRUCTURE INTERCOSTAL AT STN 347, RBL 35 CRACKED ALONG UPPER RADIUS.  REPLACEMENT OF UPPER CORD BY FABRICATION OF NEW PART PN 141T2200-7 IAW DWG 141T2200 AND SRM 51-40-02, REV  84.
